# SDR AALA20140528003

- Difficulty date: May 27, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- Aircraft time: 69,155 hours, 29,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 2528
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD WALK AROUND EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR FWD WALK AROUND EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
